# SDR CALA2010060100240

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 36,834 hours, 12,111 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11088
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMERGENCY EXIT LIGHT INOP 1 LT COVE PANEL TROUBLESHOOTING. FOUND THAT CONNECTOR D11088 WAS DISCONNECTED AND CAPPED.  MATED CONNECTOR IAW WDM 33-51-12.  CHECKS GOOD IAW AMM 33-51-00.
